MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 4F SL W/BIOPATCH, PROBE COVER, & BELDAR NEEDLE GUIDES; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 4F SL W/BIOPATCH, PROBE COVER, & BELDAR NEEDLE GUIDES; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
Received a call med center picc nurse stating, picc was placed on (b)(6)2024 by picc rn.Patient was discharged home on (b)(6) with picc in place.Patient was receiving home abx and dressing changes.Patient returned back to the facility on (b)(6)2024 with reported issues with picc.Rn assessed the line at that time and reported cathflo was given and that the picc was positional at times but working.This was reported a few other times and cathflo was given by outpatient infusion.Patient received the last abx treatment on (b)(6) but was instructed to keep picc in until (b)(6).Patient came into the outpatient infusion center and rn was called about the picc leaking.Nurse assessed the site and noted leaking.Picc was removed and at the 10.5cm mark a hole was noted.Prior xray was done before the removal of the picc and it was reported by the account that there was a kinked noted on the picc per xray imaging around the 10cm mark.External cm reported was 7cm.Securement used was securacath.No impact was reported.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed; however, the exact cause is unknown.Two photographs of a powerpicc were returned for evaluation.An initial visual observation of the photograph showed a circumferential split in the catheter tubing.A small amount of use residue was observed on the device in the returned photograph.No other damage to the catheter could be discerned from the returned photographs.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported, received a call med center picc nurse stating, picc was placed on (b)(6) 2024 by picc rn.Patient was discharged home on (b)(6) with picc in place.Patient was receiving home abx and dressing changes.Patient returned back to the facility on (b)(6) 2024 with reported issues with picc.Rn assessed the line at that time and reported cathflo was given and that the picc was positional at times but working.This was reported a few other times and cathflo was given by outpatient infusion.Patient received the last abx treatment on (b)(6) but was instructed to keep picc in until (b)(6).Patient came into the outpatient infusion center and rn was called about the picc leaking.Nurse assessed the site and noted leaking.Picc was removed and at the 10.5 cm mark a hole was noted.Prior xray was done before the removal of the picc and it was reported by the account that there was a kinked noted on the picc per xray imaging around the 10 cm mark.External cm reported was 7 cm.Securement used was securacath.No impact was reported.

Brand Name
POWERPICC SOLO 4F SL W/BIOPATCH, PROBE COVER, & BELDAR NEEDLE GUIDES
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20092934
Report Number3006260740-2024-04822
Device Sequence Number12703811
Product Code LJS
UDI-Device Identifier00801741155192
UDI-Public(01)00801741155192
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number1194108D5
Device Lot NumberREHX2405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown